E2 is Estradiol (estrogen). It is naturally produced in the testes, but when you start exogenous T, the testes shut down T production. The Free T that you inject that is not bound to SHGB will be used by your body, and the rest either converted to E2 via aromatase, or excreted through the urine.
Too high of E2 level can cause anxiety, loss of libido, ED, and gyno. Too little can cause bone density issues and clicking in the joints. Either one (too high or too low) is bad.
No forgiveness needed. None of us knew ANYTHING about this stuff when we started.
Your Dr’s protocol will cause excess aromatase of E2 due to the high volume of T being injected all at one time. Due to the half life of the Test, your levels will peak in 48hrs or so. So if you look at the peak of a 250mg injection, then there will potentially be a fairly high amount of Free T available 48 hrs later, and thus, a higher amount being converted to E2. T starts falling after a few days but E2 takes a lot longer to come down. The long time between injections just begs for excess aromatase and higher E2 levels, which could cancel any positive benefits of TRT.
Injecting smaller amounts will lead to a more gradual buildup of serum level test in your system, and will most likely be utilized as needed instead of being converted to E2 due to too high of a concentration at one time.